VAERS Explorer
Back to explore

Report #2853492

Received Aug 11, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Unknown
Age
Age unknown
State
—
Recovered
Unknown
Vaccinated
—
Onset
—
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
MMRMEASLES + MUMPS + RUBELLA (PRIORIX)GLAXOSMITHKLINE BIOLOGICALSUNK——

Symptoms (1)

Product preparation issue

Symptom narrative

diluent only administered to another patient; diluent only administered to another patient; This non-serious case was reported by a nurse via call center representative and described the occurrence of inappropriate preparation of medication in a patient who received MMR (Priorix) for prophylaxis. On an unknown date, the patient received Priorix. On an unknown date, an unknown time after receiving Priorix, the patient experienced inappropriate preparation of medication (Verbatim: diluent only administered to another patient) and inappropriate dose of vaccine administered (Verbatim: diluent only administered to another patient). The outcome of the inappropriate preparation of medication and inappropriate dose of vaccine administered were not applicable. This report is made by GSK without prejudice and does not imply any admission or liability for the incident or its consequences. Additional Information: GSK Receipt Date: 23-JUL-2025 As a general question, an anonymous healthcare provider (who later identified as a nurse) called asking, A baby had come in that day to receive some vaccines, and Priorix was not administered (it had not been included among them). The nurse had observed that the box contained only the powder (and not the diluent), and asked whether the powder could be mixed with another diluent. She stated that she knew it was sterile water, but inquired whether that would be acceptable. A potential adverse event was reported due to a possible scenario involving inappropriate reconstitution technique, in which the diluent may have been administered to another patient, which led to Inappropriate preparation of medication and Inappropriate dose of vaccine administered.